# SDR DXTA2024100800776

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N480QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500809
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE IS BINDING/RUBBING TO THE POINT PAINT IS COMING OFF AND IT MAINLY IS STICKING WHEN OPENING THE DOOR.   REMOVED AND INSTALLED MOVEABLE STEP, MAIN DOOR SHROUDS AND AIRSTAIRS 4 SEPERATE TIMES IAW  AMM 25-23-05, 52-14-00 & 52-14-40. PERFORMED MAIN DOOR INTERNAL HANDLE FUNCTIONAL TEST IAW AMM 52-11-23. OPS CHECK PASSED. MM & NB 070CT2024
